Skip to Content

My area is still red, no flaking but irritation should I continue to us it?

Responses (1)

Anonymous 5 Sep 2010

Can you name the medication please?

Whatever you are taking you are going through an allergic reaction, when this happens in most cases you must seek immediate medical attention, but it would help to know what it is you are on.-

Thank you.-

rmoe2goe 5 Sep 2010

it is Carac, directions say to use it for two weeks and the redness should be gone--flaking did occur that is normal but my redness has not gone away

any more advice??

Anonymous 5 Sep 2010

Hi

Fluorouracil topical may cause skin irritation, dryness, scaling or peeling (exfoliation), rash, and other local reactions. Eye irritation has also been reported. If these side effects are excessive or worsen with continued treatment, contact your doctor first thing tomorrow morning.OK---

take care

Anonymous 5 Sep 2010

Fluorouracil topical is Carac, so you do not think what I am talking about.

You may report side effects to FDA at 1-800-FDA-1088.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions